# SDR 2007UALA00122

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 45,209 hours, 15,657 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Dirty
- Location: Door 1l Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT DID NOT COME ON WHEN DOOR 1L WAS ARMED.    CLEANED DEBRIS FROM PROX SENSOR,
